News

(August 16) The 151st Taoyaka Program Seminar

The 151st TAOYAKA Program Seminar will be held as follows.
This event is open to all.

■ Date and time : Friday, August 16th, 16:00-17:30
■ Venue: Large conference room, IDEC
■ Lecture title :Using mobile phone data in Bangladesh and Senegal to develop transport models
■ Lecturer : Dr. Stephane HESS, Professor, Institute for Transport Studies, Choice Modelling Centre, Leeds University
■ Language : English
Flyer_151st_Taoyaka Program Seminar

 

 

 

 

 

 

 

 

(July 31) The 150th Taoyaka Program Seminar

The 150th TAOYAKA Program Seminar will be held as follows.
This event is open to all.

■ Date and time : Wednesday, July 31st, 16:20-17:50
■ Venue: K203 lecture room, School of Integrated Arts and Sciences
■ Lecture title : The Anthropology of Hope and Futurity
■ Lecturer : Dr. Hirokazu MIYAZAKI, Kay Davis Professor, Professor of Anthropology, Weinberg College of Arts and Sciences, Northwestern University, USA and Professor (Special Appointment), Graduate School for International Development and Cooperation, Hiroshima University
■ Language : English
■ Online registration : https://forms.gle/kvjMJXsQdbG4TULy5 (Register online by July 26th)
■ Abstract : What is hope? How is it different from optimism? How is it related to knowledge, doubt and fear? How does it address the past, the present and the future? The lecture investigates these questions through an ethnographically informed analysis of two recent Japanese novels - Tawada Yoko’s “The Emissary” (2014) and Seirai Yuichi’s “Fake Comedy”(2018).

* Please check the 148th and 149th Taoyaka Program Seminar by Dr. Hirokazu Miyazaki held on July 12th and 19th as well.
The 148th and 149th Taoyaka Program Seminar


PDF

(July 12 and 19) The 148th and 149th Taoyaka Program Seminar

The 148th and 149th TAOYAKA Program Seminars will be held as follows.
These seminars are open to all.

■ Date and time : (148th) Friday, July 12th, 13:00-16:00
(149th) Friday, July 19th, 13:00-16:00
■ Venue: 203 lecture room, IDEC (Graduate School of International Development and Cooperation)
■ Lecture title : Hope and Futurity
■ Lecturer : Dr. Hirokazu MIYAZAKI, Kay Davis Professor, Professor of Anthropology, Weinberg College of Arts and Sciences, Northwestern University, USA and Professor (Special Appointment), Graduate School for International Development and Cooperation, Hiroshima University
■ Language : English
■ Abstract : This two-part lecture seeks to examine two interrelated anthropological categories—the gift and exchange—side-by-side with a view to reflecting on how, and in what sense, anthropology may become a hopeful form of knowledge. The first lecture investigates how the gift originally emerged as an anthropological category and how it has illuminated new dimensions of human sociality and temporality as the category is stretched to different ethnographic cases and new social and cultural phenomena. The second lecture examines how anthropology has long sought to critique economics, how it has struggled to expand the category of economy beyond calculative reason, and how the idea of exchange has served as an expansive and even emancipatory analytical tool for anthropology.

* Please check the 150th Taoyaka Program Seminar by Dr. Hirokazu Miyazaki held on July 31st as well.
The 150th Taoyaka Program Seminar


PDF

(June 21) The 147th TAOYAKA Program Seminar

The 147th TAOYAKA Program Seminars will be held as follows.
This event is open to all.

 

■ Date and time: June 21st, 2019 10:30-12:00
■ Venue: 204 Lecture Room, Graduate School for International Development and Cooperation
■ Lecture : Our places for our people: Knowledge ties between Jhih Shan High School and the National Taiwan University (Prof. Dr. Shenglin Elijah Chang, College of Social Sciences, National Taiwan University, (Ph.D., Tea farmer, Professor and Deputy CEO))
■ Language: English

PDF

(June 12) The 146th TAOYAKA Program Seminar

The 146th TAOYAKA Program Seminars will be held as follows.
This event is open to all. Please register online from the link below.

■ Date and time: June 12th, 2019 15:20-17:30
■ Venue: Library Hall, Central Library
■ Lecture 1: Working in Manufacturing Industry – Message for students and young / female researchers – (Nahomi Aoto Ph.D., Senior Director, Process R&D Program Management, Technology Developemnt Micron Memory Japan)
■ Lecture 2: Future of Memory Technology (Naga Chandrasekaran, Ph.D., Senior Vice President, Process Research and Development, Micron Technology, Inc.)
■ Language: English (Translation will not be provided)
■ Registration: http://bit.do/eSwam

There will be a networking session after the lecture. The session is free of charge.
■ Date and time: June 12th, 2019 17:40-18:40
■ Venue: Mermaid cafe

PDF

Admission Application

October 2019 Admission (Second Admission)/April 2020 Admission
(General Selection/Transfer Admission into 3rd year)

Application Period
May 13 to May 24, 2019 at 5:00 p.m. (JST)

Application Guideline
Application Guideline (PDF)

Prescribed Form
General Selection (Word)
Transfer Admission into 3rd year (Word)

Online Application
Online Application system
*Only available during the application period

Please be familiar with the information from the links below before applying.
FAQ / Financial Support

Campus Special Admission (Joining the Program in October 2019)

Admission Requirements
– General Selection –
(1) A person who is enrolled in the first year of Master’s Program in Hiroshima University in April 2019
(2) A person who decided to enroll in the first year of Master’s Program in Hiroshima University in October 2019
– Transfer Admission into 3rd year –
(1) A person who is enrolled in the first year of Doctoral Program in Hiroshima University in April 2019
(2) A person who decided to enroll in the first year of Doctoral Program in Hiroshima University in October 2019

Application Period
May 13 to May 24, 2019 at 5:00 p.m. (JST)

Application Guideline
Application Guideline (PDF)

Prescribed Form
Application Form (Word) (Common to General Selection and Transfer Admission into 3rd year)
General Selection (Word)
Transfer Admission into 3rd year (Word)

Please be familiar with the information from the links below before applying.
FAQ / Financial Support

Contact

Taoyaka Program Office, Hiroshima University

E-mail: apply[a]taoyaka.hiroshima-u.ac.jp *Please replace [a] with @.

Taoyaka Program Opening Ceremony

We would like to extend a warm welcome to 5 students admitted to TAOYAKA program, April 5, 2019. Congratulations.

As of April 5, we have 51 students in our program from 17 countries.
We wish everyone all the best and the successful semester!

Taoyaka Program Opening Ceremony Spring 2019

(April 22) 10th International Workshop (Team 12, 13)

  • Title:Which Possibilities for Rural Revitalization?
  • Date & Time: 12:50-16:30 Monday April 22, 2019
  • Venue: IDEC LargeConference room, Hiroshima University

Program Schedule:

12:50 – 13:00 (10 minutes): Greetings and workshop introduction (Team 12 + Team 13)
13:00 – 13:30 (30 minutes): Team 13 Presentation (Simona, Thomas and Sneha’s parts)
13:30 – 13:45 (15 minutes): Guest Speaker 1
13:45 – 14:10 (25 minutes): Guest Speaker 2 (Shinozaki san) + Dutta Sunandan (Team 13) Aigamo Robot introduction + demonstration
14:10 – 14:30 (20 minutes): Q&A for Team 13 and the speakers

14:30 – 14:40 (10 minutes): Break

14:40-15:10 (30 minutes):Team 12 Presentation
15:10-15:40 (30 minutes): Guests’ feedback and comments (10 minutes for each x3 person = 30 minutes)
15:40-16:00 (20 minutes): Q&A
16:00-16:30 (30 minutes): Group discussion with Team 12 and Team 13 together

Flyer











 

 

 

 

Completion Ceremony was held on March 23rd

Taoyaka Program completion ceremony was carried out on March 23rd and 6 students were celebrated by faculty members, staff, their junior students, their family on their accomplishment and their completion of the program.

Professor Miyatani, program director, encouraged the graduating students to take an active role in the society as a global leader from now on and extended respect to them for the efforts and hard work they put in the program.

We wish them all the best in their future endeavors.

 

(April 23 and May 8) Admission Information Sessions

Information Sessions

Please contact us for registration with your name, affiliation and contact information by April 22.

1) Date: Tuesday, April 23rd, 2019
Time: 4:20pm –5:20pm (JST)
Venue: 1F Large Conference Room, Graduate School for International Development and Cooperation, Hiroshima University (1-5-1 Kagamiyama, Higashi-Hiroshima City Hiroshima 739-8529 Japan)
Language: English

2) Date: Wednesday, May 8th, 2019
Time: 4:20pm – 5:20pm (JST)
Venue: 1F Large Conference Room, Graduate School for International Development and Cooperation, Hiroshima University (1-5-1 Kagamiyama, Higashi-Hiroshima City Hiroshima 739-8529 Japan)
Language: Japanese

Contents:
Program Overview, Entrance Examination, Q&A

Application Guideline:
Application Guideline is available from here

 

PDF(581KB)

Contact

Taoyaka Program Office, Hiroshima University

E-mail: apply[a]taoyaka.hiroshima-u.ac.jp *Please replace [a] with @.

< Prev123456789101112131415161718192021222324Next >